| Model Number |
94-0018 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Adhesion(s) (1695)
| Date of Event |
07/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Associated study: rotating platform, rotating platform date of evaluation: 9/feb/2015.Date of onset: (b)(6) 2021 operative side: left, diagnosis: adhesions lt tka, adverse event: adhesions.On (b)(6) 2021, the patient had a left hybrid total knee arthroplasty to address primary osteoarthritis, end-stage, left knee.Depuy components, including depuy patella and depuy cement x2 were used during this procedure.On (b)(6) 2021, the patient had a closed manipulation under anesthesia to address arthrofibrosis, status post left total knee arthroplasty.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.